# SDR PCAA0402173

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 240,002 hours, 26,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7757352
- Part serial: 861015
- Condition: Faulty
- Location: Air Conditioning
- Part time: 13,064 hours, 14,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 826EX HAS SHOWN A SEVERAL DAY HISTORY OF THE LAVATORY SMOKE DETECTOR ALARMING.  THE DETECTOR WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.  THEN THE DETECTOR WOULD ALARM AT A LATER TIME.  MAINTENANCE TROUBLESHOT IT DOWN TO THE AIR CYCLE MACHINE PRODUCING ENOUGH FUMES TO TRIP THE DETECTOR ALARM.  AIR CYCLE MACHINE WAS REPLACED AND SYSTEM OPERATIONAL CHECK GOOD.  AIR CYCLE MACHINE IN QUESTION WAS ALSO DUE TIME CHANGE.
